How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

my face feels like its on fire, cheeks are red, eyelids are

Customer Question

my face feels like its on fire, cheeks are red, eyelids are puffy and red. have not taken anything different or used anything different or ate anything different. i am taking flacinide for my heart, been on it for 6 mo. or longer. this had been going on for 4 or 5 days. everthing i put on it burns, even aloe vera. can you help me?
Submitted: 6 years ago.
Category: Health
Expert:  Nurse Milli, RN replied 6 years ago.



There are a couple of things that might be going on could be having some type of allergic reaction to something you have eaten, come in contact with (even in the air), or something you have touched then you touched your face. For this, you can take some over the counter Benedryl and see if this starts to relieve your symptoms. IF so, you can assume it is something you have come in contact with that you are allergic to. Other than that, Rosacea can cause similar symptoms because it is an inflammatory process.


It is often very difficult to find the actual cause to skin rashes/redness/etc because we breathe and touch so many things that we are unaware of. However, we can treat the symptoms and inflammation until it improves. The Benedryl is about all you can do at home.....if you go see a Dr, they can give you something like Celestone or Decadron via injection and it will probably take care of it all pretty fast. I would say if your symptoms do not drastically improve within a couple more days or gets worse, the injection may be your only option.


Hope this helps!


Don't forget...You will need to click ACCEPT or the $$$ you have put down as a deposit will not go to me. will hold your deposit and I will not get credit for my time and efforts.

Nurse Milli, RN and 2 other Health Specialists are ready to help you
Customer: replied 6 years ago.
my pharmacist said not to take benedryl because of the flecainide im taking. i need some relief for the burning and stinging. what about the benedryl cream.
Expert:  Nurse Milli, RN replied 6 years ago.

You can most certainly use the Benadryl cream but in my drug database, I show no interactions between the Benadryl and the Flecainide, but you can certainly go ahead and take the advice of your Pharmacist. The Benadryl cream will certainly help and I saw on your 'already tried' section that you have used Avon's Anew cream...I don't know if you are still using this, but I would stop all cosmetics and creams until this gets cleared up.